# SDR WXOA99015

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, CRACK DETECTED AT PAN AND INTERCOSTAL INTERSECTION OF TOP FORWARD CORNER OF FORWARD CARGO DOOR.  FABRICATED REPAIR DOUBLER, STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW DC-9 SRM 51-10-2, 51-10-3, 52-01, 52-03 AND 51-30-2.  (M)
